Lobachevskii Journal of Mathematics

ISSN PRINT: 1995-0802
ISSN ONLINE: 1818-9962

Editor-in-Chief:
Aleksandr M. Elizarov

ABOUT THIS JOURNAL

SCOPE

Lobachevskii Journal of Mathematics is an English-language periodical published under the auspices of the Russian Academy of Sciences and Kazan Federal University. The journal covers mathematical topics of interest to famous Russian mathematician N.I. Lobachevskii; it publishes research articles on geometry and topology, algebra, complex analysis, functional analysis, probability theory and mathematical statistics, optimal control, and theory of algorithms, as well as mechanics and applied mathematics.

FOUNDER

  • Kazan Federal University, Kazan, Russia

ABSTRACTING & INDEXING

Academic OneFile, EBSCO Discovery Service, Emerging Sources Citation Index, Expanded Academic, Google Scholar, Mathematical Reviews, OCLC, Russian Science Citation Index, SCImago, SCOPUS, Summon by ProQuest, zbMATH.

CONTACTS

Lobachevskii Institute of Mathematics & Mechanics, Kazan Federal University
18 Kremlevskaya st., Kazan, Tatarstan, 420008 Russia
Phone: +7 (843) 233-72-46
E-mail: ljmeditor@gmail.ru
Paper submission: http://ljm.kpfu.ru/